MAUDE Adverse Event Report: ASO LLC EQUATE; FLEXIBLE FABRIC ANTIBACTERIAL BANDAGES ALL ONE SIZE

ASO LLC EQUATE; FLEXIBLE FABRIC ANTIBACTERIAL BANDAGES ALL ONE SIZE
Model Number UPC#681131006729
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Rash (2033)
Date of Event 01/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As of 02/06/2026, returned product and retained samples were submitted to the lab with no defects noted.In addition, aso reviewed records of satisfactory biocompatibility tests for this type of product with no issues noted.Refer to section b.6 of this report for further details.Udi notes: the expiry date is not present on device label.
 
Event or Problem Description
On the initial report received on december 05, 2025, the consumer stated that he had a rash after applying the bandage to the side of his foot.According to the consumer information request (cir) form received on january 23, 2026, the consumer confirmed that he developed a rash after using the bandage to cover a cut on his foot.The consumer reported that the issue was with the tape area.Consumer stated that the symptoms did not resolve after he discontinued use.The consumer plans to consult his doctor regarding the issue during his next annual wellness visit.

Brand Name
EQUATE
Common Device Name
FLEXIBLE FABRIC ANTIBACTERIAL BANDAGES ALL ONE SIZE
Manufacturer (Section D)
ASO LLC
300 sarasota center blvd.
sarasota FL 34240
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd
sarasota FL 34240
Manufacturer Contact
aso complaints
300 sarasota center blvd.
9413790300
MDR Report Key24387510
Report Number1038758-2026-00003
Device Sequence Number10278975
Product Code KGX
UDI-Device Identifier00681131006729
UDI-Public00681131006729
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K983368
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date05/28/2025
Device Model NumberUPC#681131006729
Device Lot Number243309
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Initial Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale